T. Anderson, S. Owicki, J. Saxe, and C. Thacker, High-speed switch scheduling for local-area networks, ACM Transactions on Computer Systems, vol.11, issue.4, pp.319-352, 1993.
DOI : 10.1145/161541.161736

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Bianco, D. Cuda, P. Giaccone, and F. Neri, Asynchronous vs synchronous input-queued switches, IEEE GLOBECOM, 2010.
DOI : 10.1109/glocom.2010.5683642

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Brzezinski and E. Modiano, Greedy weighted matching for scheduling the input-queued switch, 2006 40th Annual Conference on Information Sciences and Systems, 2006.
DOI : 10.1109/CISS.2006.286435

J. Dai, On Positive Harris Recurrence of Multiclass Queueing Networks: A Unified Approach Via Fluid Limit Models, The Annals of Applied Probability, vol.5, issue.1, pp.49-77, 1995.
DOI : 10.1214/aoap/1177004828

J. Dai and B. Prabhakar, The throughput of data switches with and without speedup, Proceedings IEEE INFOCOM 2000. Conference on Computer Communications. Nineteenth Annual Joint Conference of the IEEE Computer and Communications Societies (Cat. No.00CH37064), 2000.
DOI : 10.1109/INFCOM.2000.832229

A. Dimakis and J. Walrand, Sufficient conditions for stability of longest-queue-first scheduling: Second-order properties using fluid limits, Advances in Applied Probability, vol.38, 2006.

M. Feuillet, A. Proutì, and P. Robert, Random capture algorithms fluid limits and stability, 2010 Information Theory and Applications Workshop (ITA), 2010.
DOI : 10.1109/ITA.2010.5454097

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

Y. Ganjali, A. Keshavarzian, and D. Shah, Cell switching versus packet switching in input-queued switches, IEEE/ACM Transactions on Networking, vol.13, issue.4, pp.782-789, 2005.
DOI : 10.1109/TNET.2005.852884

L. Jiang, D. Shah, J. Shin, and J. Walrand, Distributed Random Access Algorithm: Scheduling and Congestion Control, IEEE Transactions on Information Theory, vol.56, issue.12, pp.6182-6207, 2010.
DOI : 10.1109/TIT.2010.2081490

URL : http://arxiv.org/pdf/0907.1266v1.pdf

L. Lovász and M. Plummer, Matching theory, 1986.
DOI : 10.1090/chel/367

S. T. Maguluri, B. Hajek, and R. Srikant, The stability of longest-queue-first scheduling with variable packet sizes, IEEE CDC, 2011.

N. Mckeown, The iSLIP scheduling algorithm for input-queued switches, IEEE/ACM Transactions on Networking, vol.7, issue.2, pp.188-201, 1999.
DOI : 10.1109/90.769767

N. Mckeown, A. Mekkittikul, V. Anantharam, and J. Walrand, Achieving 100% throughput in an input-queued switch, IEEE Transactions on Communications, vol.47, issue.8, pp.1260-1267, 1999.
DOI : 10.1109/26.780463

P. Robert, Stochastic networks and queues, 2003.
DOI : 10.1007/978-3-662-13052-0

L. Tassiulas and A. Ephremides, Stability properties of constrained queueing systems and scheduling policies for maximum throughput in multihop radio networks, IEEE Transactions on Automatic Control, vol.37, issue.12, pp.1936-1948, 1992.
DOI : 10.1109/9.182479